# SDR USAA2013062600007

- Difficulty date: June 25, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 60,543 hours, 39,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE AFT RT EMERGENCY EXIT BATTERY PACK M1137 WILL NOT ILLUMINATE LIGHTS. MX REPLACED M1137 EMERGENCY BATTERY PACK IAW AMM 33-51-51-962-015.
